# SDR DHL2006751003

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,741 hours, 18,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Bs 233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE AT BS 233.8, AND STR 25L, SUPPORT RIB CRACKED.  REMOVED AND FABRICATED SUPPORT RIB FROM 7075-T6, .050" BY 14" BY 5", PO NR 9003817, AND ANGLE FROM 7075-T6, .032" BY 1" BY 1" BY 14", PO NR 9004042, PER B727 SRM 53-10-2 FIG 1 AND 51-20-1 FIG 8.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 51-30-2.
